December 27, 2020 MORE

WEIGHT GAIN!!!

Guess what no one told me? Steroids make you FAT!

I’m on steroids and I’m becoming a bit of a chubster.

Steroids make you hungry and put on weight. The weight goes straight to your face and mid-section. That’s what’s happening to me.

I know it sounds like I eat too many sweets (which I do) but I don’t eat a lot of any one treat and my diet is otherwise very healthy. But now I have a problem …

So here’s my plan: I’m upping the lean protein and veggies, swapping oatmeal for toast in the morning, and cutting the sweets. If I weren’t taking any steroids, that would do the trick – the weight would come right off – I’m only looking to drop a few pounds and, more importantly, not gain more – but I don’t know what will happen with the drug in my system …

We shall see – first weigh-in tomorrow morning!

Chicken and string beans for dinner!!!

Love, Molly

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: